# SDR CALA2016010400024

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 41,406 hours, 14,129 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Stab Trim Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM INOPERATIVE & AIR RETURNED.  FOUND DIRT & GREASE IN THE STAB TRIM ELEC MOTOR CONNECTOR.  CLEANED & RESEATED CONNECTOR STAB TRIM ELEC MOTOR.  TESTED NORMAL IAW AMM 27-41-00-700-803.
